Approximation of an elliptic boundary value problem with unilateral constraints
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 9 (1975) no. R2, p. 5-12
@article{M2AN_1975__9_2_5_0,
     author = {Falk, Richard S.},
     title = {Approximation of an elliptic boundary value problem with unilateral constraints},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {9},
     number = {R2},
     year = {1975},
     pages = {5-12},
     zbl = {0316.65024},
     mrnumber = {390477},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1975__9_2_5_0}
}
Falk, Richard S. Approximation of an elliptic boundary value problem with unilateral constraints. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 9 (1975) no. R2, pp. 5-12. http://www.numdam.org/item/M2AN_1975__9_2_5_0/

[1] Brezis H. and Stampacchia G., Sur La Régularité de La Solution d'Inéquations Elliptiques, Bulletin Soc. Math. France, vol. 96, 1968, pp. 153-180. | Numdam | MR 239302 | Zbl 0165.45601

[2] Falk R. S., Error Estimates for the Approximation of a Class of Variational Inequalities, Math. of Computation, vol. 28, 1974, pp. 963-971. | MR 391502 | Zbl 0297.65061

[3] Lewy H. and Stampacchia G., On the Regularity of the Solution of a Variational Inequality, Communications on Pure and Applied Mathematics, vol. 22, 1969, pp. 153-188. | MR 247551 | Zbl 0167.11501

[4] Lions J. L. and Stampacchia G., Variational Inequalities, Communications on Pure and Applied Mathematics, vol. 20, 1967, pp. 493-519. | MR 216344 | Zbl 0152.34601

[5] Mosco U. and Strang G., One-Sided Approximation and Variational Inequalities Bulletin Amer. math. Soc, vol.80, 1974, pp. 308-312. | MR 331818 | Zbl 0278.35026

[6] Nitsche J., Lineare Spline-Funktionen und die Methoden vonRitz fur elliptische Randwertproblem, Archive for Rational Mechanics and Analysis, vol. 36, 1970, pp. 348-355. | MR 255043 | Zbl 0192.44503

[7] Nitsche J., Uber ein Variationsprinzip zur Lösung von Dirichlet-Problemen bei Verwendung von Teilraümen, die keinen Randbedingungen unterworfen sind, Abh. Math. Sem. Univ. Hamburg 36 (1970/71), pp.9-15. | MR 341903 | Zbl 0229.65079